MAUDE Adverse Event Report: INMODE LTD. INMODE RF SYSTEM (BRANDNAME IGNITE RF) WITH QUANTUM HANDPIECE; GEI

INMODE LTD. INMODE RF SYSTEM (BRANDNAME IGNITE RF) WITH QUANTUM HANDPIECE; GEI
Model Number AG613237A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hematoma (1884); Seroma (2069)
Date of Event 12/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A female patient treated with quantum 25 and morpheus8 on the same session on her abdomen.According to the treatment provider, "no bleeding, pain, or incident during or immediately after procedure." were noted.Three days post procedure, the patient informed the treatment provider that she's been "aggressively massaging llq and felt "pop" and kept doing it.".Although advised by the provider to avoid these actions, the patient continued "to try to "milk" the area from incision.".The treatment provider suspected a seroma.Fifteen days post tx, patient's husband informed the treatment provider that "the client was hospitalized due to hematoma".The hematoma was drained on the 6th day in the hospital and the patient was released on day 10.At day 38 post tx, the patient's status is stable.
 
Additional Manufacturer Narrative
This report is submitted in compliance with fda regulations at 21 cfr part 803 and should not be considered to be an admission that any inmode product is defective or caused serious injury.Inmode is performing investigation of this incident and will submit a supllementary report once additional information becomes available.
 
Additional Manufacturer Narrative
This report is submitted in compliance with fda regulations at 21 cfr part 803 and should not be considered to be an admission that any inmode product is defective or caused serious injury.Inmode is performing investigation of this incident and will submit a supllementary report once additional information becomes available.09-apr-2026: follow up report is submitted with additional information and investigation concslusions: h6 - was updated.No technical issues were identified in the system upon inspection.In a more recent call the user confirmed there was no seroma and the patient was only treated for hematoma at the hospital.Investigation concluded that the vigorous massage done by the patient herself likely led to a vessel breaking and bleeding, and subsequently to hematoma.Although there was no user error, retraining was offered to the clinic, but the customer became non-responsive.
 
Event or Problem Description

Brand Name
INMODE RF SYSTEM (BRANDNAME IGNITE RF) WITH QUANTUM HANDPIECE
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key24187560
Report Number3010511300-2026-01009
Device Sequence Number18604632
Product Code GEI
UDI-Device Identifier07290019863250
UDI-Public07290019863250
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K240780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse Practitioner
Remedial Action Patient Monitoring,Notification,Inspection,Other
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG613237A
Device Catalogue NumberAG613237A
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer12/29/2025
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age41 YR
Patient SexFemale
Patient RaceWhite